ON WARPED PRODUCT MANIFOLDS SATISFYING RICCI-HESSIAN CLASS TYPE EQUATIONS


Güler S. , Altay Demirbağ S.

PUBLICATIONS DE L INSTITUT MATHEMATIQUE-BEOGRAD, vol.103, no.117, pp.69-75, 2018 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 103 Issue: 117
  • Publication Date: 2018
  • Doi Number: 10.2298/pim1817069g
  • Title of Journal : PUBLICATIONS DE L INSTITUT MATHEMATIQUE-BEOGRAD
  • Page Numbers: pp.69-75

Abstract

We deal with a study of warped product manifold which is also a generalized quasi Einstein manifold. Then, we investigate the relationships between such warped products and certain manifolds that provide some Ricci-Hessian type equations, such as Ric(f)(m) = lambda g for some smooth function lambda, where Ric(f)(m) denotes the m-Bakery-Emery Ricci tensor. Finally, we obtain some rigidity conditions for such manifolds.